Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Tingling In Feet Mean I Have Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Burning and Tingling in hands and feet

Hello Doc Keith, Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...HIV drug related neuropathy can be seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet Read more »

Numbness and tingling in feet sole and just starting atripla

Hello Doc Keith,I started taking atripla a few days ago because my CD 4 count was 323 and v/l was... Read more »

tingling in feet, weakness feet

I suffered from Vitamin B12 Defficiency 4 months ago. now the vit level is ok but now there is a... Read more »
Articles
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Retrieved July 2003 from www.thebody.com/sfaf/winter02/pn.html Venkat K. and Florian P. (2005). Neurological complications of HIV/AIDS. Bulletin of Experimental Treatments for AIDS : Retrieved October 2006from ... Read more »
AIDS InfoNet

Stavudine (Zerit)

...is usually temporary and will go away if you stop taking stavudine, or reduce the dose. If you continue to take stavudine after nerve damage shows up, it may become permanent. See Fact Sheet 555 for more information. Lipodystrophy is a... Read more »
AIDS InfoNet

Atazanavir (Reyataz)

...been tentatively approved under PEPFAR (see Fact Sheet 475 ). Protease inhibitors prevent the protease enzyme from working. HIV protease acts like a chemical scissor. It cuts the raw material for HIV into specific pieces needed to build a new... Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...effects of stomach acid. The original form of didanosine was taken on an empty stomach, 30 minutes before eating or two hours after a meal. Taking it with food reduced blood levels by as much as 50%. What Are the Side Effects? When you start... Read more »
Connect With Others

Tingling in the arms ?

Posted by Anonymous, 1 Reply
...What is the tingling in the arms symptoms of HIV ? Read more »

hopeless

Posted by Anonymous, 1 Reply
...coating on tongue,insomnia eyelid swelling with little red dots on them.blurred vision. urinating alot high risk exposure hepc hiv. what should i do the pain is feel also have popping ears Read more »

numbness and tingling

Posted by Anonymous, 4 Replies
...thought i was the only one with this numbing problem but there seems to be more of this happening,I know you can get it from hiv drugs but as you know ive tested neg at 3 and 4 months.At first i thought it could be from spending so much time on... Read more »

burning tingling in hands and feet

Posted by Worried12, 3 Replies
...some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 months after exposure? I had a negative blood test at 3 months . Risk: masturbated with panties BLAH BLAH BLAH. Why do I get new... Read more »